# SDR SWAA2025021288726

- Difficulty date: January 23, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATED NEW FLOOR PANEL 241AF IAW SRM 53-00-50-2R-0 AND BOEING DWG 144A5810 ID: 0127.;[02] VERIFIED JOB COMPLETE
